Sudafed Decongestant Tablets 12s
Non-drowsy Sudafed Decongestant Tablets are used for the relief of a blocked nose, or sinuses, and catarrh associated with colds, flu and allergies.
Active ingredient: Pseudoephedrine hydrochloride (60 mg).
Other ingredients: Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172)
For oral use.
Adults and children 12 years and over: Take 1 tablet with a glass of water every 4-6 hours. Do not take more than 4 tablets in 24 hours.
Children under 12 years: Not recommended.
Products you may also consider